# SDR UPS405342

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2560 · Emergency Equipment
- Part: Release Handle
- Part number: 69B515751
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, ESCAPE SLIDE RELEASE HANDLE CLIP BROKEN AND PAWL BROKEN MAKING ESCAPE SLIDE ARMED AND NOT SAFE.  REMOVED AND REPLACED RELEASE HANDLE CLIP AND PAWL.  SLIDE SECURED AND OPERATES FROM SAFE TO ARM NORMALLY.
